MathSciNet Relay Station
MathSciNet bibliographic data
MR2227061 20F28 (20E05)
Zimmermann, Bruno P. Lifting finite groups of outer automorphisms of free groups, surface groups and their abelianizations. Rend. Istit. Mat. Univ. Trieste 37 (2005), no. 1-2, 273–282 (2006).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement